# SDR IPXA2023112532382

- Difficulty date: November 4, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: SRM5360070I1146N
- Part serial: NSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: AFT CARGO PIT - FRAME STA. 1460 RH SIDE BETWEEM STR. 25R AND 26R HAS A DENT AT UPPER FLANGE. DOT 07308-001. INSTALLED NEW CLIP I.A.W SRM 51-40-02-0G.- SUPPLEMENTAL INSPECTIONS DEFERRED IAW B757-200PF REV 118.00 SRM CHAPTER 53-00-07-2R-5, TABLE #3, FOR ZONE #1.C/W SREO 84585 REQ001
